MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD® EXTENSION SETS; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. CADD® EXTENSION SETS; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7061-24
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Information (3190)
Date of Event 03/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
Information was received indicating that a cadd® extension sets attached to a smiths medical cadd® infusion pump was alarming.There were no reported adverse effects.
 
Additional Manufacturer Narrative
(b)(6).One cadd extension set returned for analysis in used condition.Visual inspection of the pump shows the pump was in good condition.Use testing was performed.Sample was connected and fully priming without difficulty, pump activated and running with no alarms.The customer complaint was not confirmed.No actions taken at this time.No reported adverse effects.

Brand Name
CADD® EXTENSION SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key7430549
Report Number3012307300-2018-01159
Device Sequence Number1191220
Product Code FPA
UDI-Device Identifier10610586020445
UDI-Public10610586020445
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K942046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date08/03/2022
Device Catalogue Number21-7061-24
Device Lot Number57X318
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2018
Supplement Date Received by Manufacturer09/03/2018
Initial Report FDA Received Date04/13/2018
Supplement Report FDA Received Date10/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1